Вернуться  Дискуссионный Клуб Русского Медицинского Сервера > Форумы врачебных консультаций > Эндокринология > Заболевания щитовидной железы > Вопросы и ответы по заболеваниям щитовидной железы


Ответ
 
Опции темы Поиск в этой теме Опции просмотра
  #16
Старый 19.08.2021, 20:38  
Melnichenko Melnichenko вне форума
ВРАЧ
      
 
Регистрация: 26.07.2001
Адрес: Москва
Сообщений: 109,642 Melnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форуме
Я не ответила ?
Если с настоящим повышением приём протеинов не связан, если нет железодефицитной анемии, инфицирования хеликобактером, если мы не пропускаем аналитические ошибки, связанные с тем же приемом биотина , может быть имеет смысл провести пробу с тироксином, чтобы понять, не имеем ли мы дела с нарушением абсорбции на самом деле. Но, вполне возможно, конвалютка с тироксином валялась в машине в сумочке при 40 градусах Цельсия.
Кстати, кофе и молоко тормозят всасывание тироксина, и, возможно, удлинение интервала тироксин/ завтрак тоже было уместно
__________________
Г.А. Мельниченко
Ответить с цитированием
  #17
Старый 20.08.2021, 09:14  
Melnichenko Melnichenko вне форума
ВРАЧ
      
 
Регистрация: 26.07.2001
Адрес: Москва
Сообщений: 109,642 Melnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форумеMelnichenko этот участник имеет превосходную репутацию на форуме
Over-the-counter protein supplement
resulting in impaired thyroxine absorption in
a hypothyroid patient
P A D M Kumarathunga1, N S Kalupahana2 and C N Antonypillai1
1Diabetes and Endocrinology Unit, National Hospital Kandy, Kandy, Sri Lanka and 2Department of Physiology, Faculty
of Medicine, University of Peradeniya, Peradeniya, Sri Lanka
Summary
Whey protein is a popular dietary supplement that is claimed to provide multiple health benefits. It has been shown
to delay gastric emptying and impair ileal nutrient absorption. Additionally, some of the other additives like papain
enzyme, soy lecithin in these protein supplements could interfere with L-thyroxine absorption. There is no evidence in
the literature for the effects of protein supplements on L-thyroxine absorption. Herein, we describe a case of a 34-yearold lady who was on endocrinology follow up for primary hypothyroidism with stable thyroid-stimulating hormone (TSH)
levels within the normal range while on L-thyroxine with a dose of 125 µg daily for the last 3 years, presenting with mild
hypothyroid symptoms and elevated TSH level following a recent introduction of a protein supplement by her physical
care adviser. Her treatment adherence and ingestion technique were good throughout, she was not on other medications
or herbal remedies, there were no other changes in her food pattern or features suggestive of malabsorption, she was
not pregnant, was taking the same L-thyroxine brand and TSH test was done from the routine lab. Since the only factor
which could have contributed to the deranged TSH levels was the recent introduction of the whey protein supplement,
we advised her to stop the protein supplement while continuing the same dose of L-thyroxine. Her TSH level was
repeated in 6 weeks and was found to be normal (1.7 mIU/L). Our case report demonstrates that over-the-counter protein
supplements could interfere with L-thyroxine absorption. Therefore, patients on L-thyroxine should be cautious when
taking them.

Learning points:
• Over-the-counter protein supplements could interfere with oral L-thyroxine absorption.
• The underlying mechanism could be the effect of whey protein by delaying gastric emptying and reduced
responsiveness of organic anion transporters in the ileum, and there may be a contribution from other additives
like papain and soy lecithin present in these supplements.
• When there is an elevation of previously stable thyroid-stimulating hormone (TSH) value in a hypothyroid patient
on oral L-thyroxine, the patient's assessment should include inquiring for a recent introduction of protein
supplement, in the absence of other well-known risk factors.
• Discontinuation of protein supplement results in normalization of thyroid function tests.
• Patients on oral L-thyroxine should be cautious when taking over-the-counter protein supplementation.
Приношу извинения у администрации форуме за приведение ссылки на англ языке- российских данных нет, да и на перевод времени нет
__________________
Г.А. Мельниченко
Ответить с цитированием
Ответ


Опции темы Поиск в этой теме
Поиск в этой теме:

Расширенный поиск
Опции просмотра

Ваши права в разделе
Вы не можете создавать темы
Вы не можете отвечать на сообщения
Вы не можете прикреплять файлы
Вы не можете редактировать сообщения

BB коды Вкл.
Смайлы Вкл.
[IMG] код Вкл.
HTML код Выкл.



Часовой пояс GMT +3, время: 00:32.




Работает на vBulletin® версия 3.
Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.